Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An interpolation theorem for adjoint functors


Author: S. A. Huq
Journal: Proc. Amer. Math. Soc. 25 (1970), 880-883
MSC: Primary 18.10
DOI: https://doi.org/10.1090/S0002-9939-1970-0260824-1
MathSciNet review: 0260824
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Mac Lane, Categorical algebra, Bowdoin Summer Seminar, 1969.
  • [2] F. W. Lawvere, Functorial semantics of algebraic theories, Thesis, Columbia University, New York, 1963.
  • [3] A. Frei, Freie Objekte und multiplikative Strukturen, Math. Z. 93 (1966), 109-141. MR 33 #5696. MR 0197531 (33:5696)
  • [4] G. Georgescu and D. Popescu, On algebraic categories, Rev. Roumaine Math Pures Appl. 13 (1968), 337-342. MR 38 #1140. MR 0232817 (38:1140)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.10

Retrieve articles in all journals with MSC: 18.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0260824-1
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society